# SDR ABXA20160613098

- Difficulty date: June 13, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,311 hours, 44,667 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Beam
- Part number: 113T14075
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, T/E, STA WS 370, OTBD OF AFT CORNER OF PANEL 551XBX, FWD OF FLAP TRANSMISSION, MAJOR CORROSION.  R & R BEAM, CHORD LT WING T/E STA WS 370 IAW SRM 51-40-02.  CORRODED LEVEL 2, PN 113T1407-5, SPOILERS BEAM CHORD, EXACT FS/BS LOCATION ON ACFT FROM STR, WS 273 TO 431.  ACFT WAS GROUNDED.
